Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 21, NWS Green Bay, WI

July 6, 2020Brown County, Manitowoc County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 6, 2020, 3:08 PM CDT for Brown County, Manitowoc County, Wisconsin. It was in force for 20 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2020, 3:08 PM CDT (20:08 UTC)
Expired
Jul 6, 2020, 3:28 PM CDT
In force
20 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Brown County, WI, Manitowoc County, WI

The radar

The Green Bay radar (KGRB), 36 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 3:22 PM CDTTSTM WND DMGTaus, WIA FEW TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.1 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2020-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 705 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2020-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
705 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
1290 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

329 
WUUS53 KGRB 062008
SVRGRB
WIC009-071-062045-
/O.NEW.KGRB.SV.W.0021.200706T2008Z-200706T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
308 PM CDT Mon Jul 6 2020

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Southeastern Brown County in northeastern Wisconsin...
  Northwestern Manitowoc County in east central Wisconsin...

* Until 345 PM CDT.

* At 308 PM CDT, a severe thunderstorm was located near Valders, or
  10 miles west of Manitowoc, moving north at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Denmark, Valders, Cato, Mishicot, Larrabee, Cooperstown,
  Reedsville, Maple Grove, Whitelaw and Francis Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

&&

LAT...LON 4412 8804 4437 8791 4435 8777 4433 8777
      4433 8766 4432 8760 4404 8779
TIME...MOT...LOC 2008Z 198DEG 16KT 4415 8787 

HAIL...1.00IN
WIND...60MPH
 
$$

RDM
3 follow-up statements
616 
WWUS53 KGRB 062015
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
315 PM CDT Mon Jul 6 2020

WIC009-071-062045-
/O.CON.KGRB.SV.W.0021.000000T0000Z-200706T2045Z/
Brown WI-Manitowoc WI-
315 PM CDT Mon Jul 6 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHEASTERN BROWN AND NORTHWESTERN MANITOWOC COUNTIES...

At 314 PM CDT, a severe thunderstorm was located 9 miles south of
Denmark, or 12 miles northwest of Manitowoc, moving north at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Denmark, Cato, Larrabee, Cooperstown, Reedsville, Maple Grove,
Whitelaw, Francis Creek, Hickory Grove and Maribel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4432 8760 4410 8780 4415 8803 4437 8791
      4435 8777 4433 8777 4433 8766
TIME...MOT...LOC 2014Z 186DEG 21KT 4421 8788 

HAIL...1.00IN
WIND...60MPH
 
$$

RDM
016 
WWUS53 KGRB 062024
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
324 PM CDT Mon Jul 6 2020

WIC009-071-062045-
/O.CON.KGRB.SV.W.0021.000000T0000Z-200706T2045Z/
Brown WI-Manitowoc WI-
324 PM CDT Mon Jul 6 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHEASTERN BROWN AND NORTHWESTERN MANITOWOC COUNTIES...

At 323 PM CDT, a severe thunderstorm was located 8 miles east of 
Brillion, or 13 miles northwest of Manitowoc, moving northeast at 20 
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Cato, Larrabee, Cooperstown, Reedsville, Maple Grove, Whitelaw,
Francis Creek, Hickory Grove, Maribel and Kellnersville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4418 8775 4411 8784 4413 8788 4417 8802
      4418 8801 4420 8800 4436 8791 4433 8780
      4432 8778 4428 8768
TIME...MOT...LOC 2023Z 210DEG 12KT 4421 8791 

HAIL...1.00IN
WIND...60MPH
 
$$

RDM
990 
WWUS53 KGRB 062028
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
328 PM CDT Mon Jul 6 2020

WIC009-071-062037-
/O.CAN.KGRB.SV.W.0021.000000T0000Z-200706T2045Z/
Brown WI-Manitowoc WI-
328 PM CDT Mon Jul 6 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROWN AND
NORTHWESTERN MANITOWOC COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

LAT...LON 4418 8775 4411 8784 4413 8788 4417 8802
      4418 8801 4420 8800 4436 8791 4433 8780
      4432 8778 4428 8768
TIME...MOT...LOC 2025Z 198DEG 16KT 4423 8790 

$$

RDM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 2:22 PM CDT, 46 minutes earlier.

Area forecast discussion, Jul 6, 2:22 PM CDT, 46 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
222 PM CDT Mon Jul 6 2020

Forecast discussion for routine afternoon forecast issuance

.SYNOPSIS...
Issued at 218 PM CDT Mon Jul 6 2020

Remaining rather hot and humid with scattered thunderstorms at
times through Friday, then a little cooler and much less humid
next weekend.

A fairly typical summertime upper pattern was in place across
North America. The subtropical ridge was stretched out from the
Atlantic to the southwest CONUS, with a weakness in the ridging over
the Gulf States. To the north, a modestly strong fairly low-
amplitude belt of westerlies was located from the Pacific
Northwest across the far northern CONUS and southern Canada.
The current pattern will persist for a few more days, then an
upper anticyclone will consolidate within the ridge over the Four
Corners region. As the anticyclone expands north and nudges the
westerlies over western North America northward into Canada,
troughing will gradually increase over the eastern CONUS. The
result will be a northwest upper flow across the forecast area by
the weekend.

The upper pattern favors very warm and humid conditions
for several more days, then the humidity will return to more
comfortable levels and temperatures will drop back closer to (but
probably still a little above) normal as the upper flow turns
northwest late in the week and during the weekend. Precipitation
amounts are likely to vary considerably in time and space. When
considering the precipitation averaged across the whole area and
totaled for the entire period, the overall pattern probably
supports near to slightly above normal rainfall.
&&

.SHORT TERM...Tonight and Tuesday
Issued at 218 PM CDT Mon Jul 6 2020

The main forecast challenge remains on precipitation trends right
through Tuesday afternoon as several weather features combine with
daytime heating/humid conditions persist.

The 19Z MSAS surface analysis showed a weak cold front that
stretched from north-central MN southwest into southeast SD.
Otherwise, the surface features over the Great Lakes were rather
diffuse. Daytime heating, combined with a mid-level shortwave and
several outflow/lake breeze boundaries, had generated scattered
convection across much of WI this afternoon.

Ongoing convection will dissipate somewhat by mid-evening as we
lose daytime heating. However, the approach of the cold front,
coupled with another mid-level shortwave, will allow for
additional showers/thunderstorms to move through the forecast area
into the overnight hours. We will continue to watch for stronger
storms into this evening as shear increases a bit, especially
across northern WI. Exactly how far south the cold front can get
will determine how long to hang on precipitation chances
overnight. Northern WI should begin to dry out, but central/east-
central WI may be close enough to the front such that chance pops
would need to be carried well into the early morning hours. Min
temperatures to range from the lower to middle 60s north-central
WI, to around 70 degrees east-central WI.

The cold front is forecast to stall somewhere over southern WI on
Tuesday. Meanwhile, models show a shortwave trough to move into
the western Great Lakes region Tuesday afternoon. CAPE values
reach 1-2K J/KG during the afternoon with weak shear at 20-25
knots. Plenty of low-level moisture still in the vicinity with dew
points in the 60-70 degree range (highest central/east-central)
and PW values at around 1.5 inches over east-central WI.
Anticipate at least scattered showers/thunderstorms to develop,
primarily south of Highway 29. Northern WI will still see a chance
of showers/storms, but this activity to be more spotty in nature.
Do not expect the severe risk to be above marginal based on the
weak shear. Small hail, gusty winds and heavy rain will be
possible. Max temperatures to range from the lower 80s north-
central, upper 80s east-central WI (cooler lakeside).

.LONG TERM...Tuesday Night Through Monday
Issued at 218 PM CDT Mon Jul 6 2020

Diurnally driven convection on Tuesday could linger past 00Z, so
added slight chance PoPs for the evening. Diurnal destabilization
will probably support some convection on Wednesday, though
coverage will be limited by a lack of large scale support as
ridging shifts through the area. Stuck with the standard
initialization grids which had slight chance PoPs across north-
central Wisconsin, though may need to expand those to other areas
as the lake breeze or other local effects may be sufficient to
kick off isolated storms.

The potential for more widespread convection will be higher
Wednesday evening through Thursday evening as a frontal boundary
drops south into the area and a significant shortwave crosses the
region. Some of the ingredients for a more substantial severe
storm threat appear to be in place, though the latest runs of the
models don't appear especially ominous. The severe risk will
probably depend on smaller scale details of the pattern which are
still difficult to ascertain this far in advance.

Precipitation chances will be minimal Friday into the upcoming
weekend as the northwest upper flow develops and the reservoir of
very moisture rich air get shunted southwest of the area.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1245 PM CDT Mon Jul 6 2020

Scattered thunderstorms will continue this afternoon due to a
combination of daytime heating, lake breeze boundaries, outflow
boundaries and the passage of a mid-level shortwave. While VFR
conditions to be the most prevalent at any one time, vsbys will
drop into the IFR/MVFR range under any of the storms as rainfall
will be very heavy, along with small hail and gusty winds.

A cold front is forecast to drop southeast into the area this
evening and keep a good chance for additional showers and
thunderstorms. Once this front sags south overnight, precipitation
should diminish, especially over northern WI. Once again, vsbys
could drop into the MVFR range under any storms.

The cold front is expected to stall over southern WI on Tuesday
and with more daytime heating and a mid-level shortwave trough to
move into the region in the afternoon, it looks like another round
of showers and thunderstorms will impact northeast WI.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS.......Skowronski
SHORT TERM.....Kallas
LONG TERM......Skowronski
AVIATION.......Kallas
Hazardous weather outlook, Jul 6, 2:22 PM CDT, 46 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
222 PM CDT Mon Jul 6 2020

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-071930-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
222 PM CDT Mon Jul 6 2020

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Scattered thunderstorms are expected through mid-evening. A few
of the storms could be severe, with isolated damaging wind gusts,
hail, and torrential rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Hot and humid weather will continue through Thursday. Be sure to
stay hydrated and safe in the heat.

Isolated to scattered thunderstorms are expected at times through
the rest of the work week. The strongest storms will be capable
of producing briefly gusty winds and torrential rainfall.
Conditions may be favorable for severe storms on Thursday. Be sure
to monitor later forecasts for more detailed information.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to forward any reports of wind damage,
hail, or rainfall totals over an inch to the National Weather
Service in Green Bay.

LMZ521-522-541>543-071930-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
222 PM CDT Mon Jul 6 2020

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Isolated thunderstorms are expected through mid-evening. Any of
these storms may pose a hazard to boaters.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Isolated to scattered thunderstorms are expected at times
through the rest of the work week. Any thunderstorms that develop
will pose a hazard to boaters on the lake and bay.

Kallas/Skowronski

In the hours before

Special weather statement, Jul 6, 12:53 PM CDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1253 PM CDT Mon Jul 6 2020

WIZ011-019-021-061845-
Langlade WI-Northern Oconto County WI-Forest WI-
1253 PM CDT Mon Jul 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FOREST...NORTHERN
OCONTO AND CENTRAL LANGLADE COUNTIES UNTIL 145 PM CDT...

At 1253 PM CDT, Doppler radar was tracking a strong thunderstorm near
Pearson, or 12 miles northeast of Antigo, moving northeast at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Carter, Woodlawn, McCaslin Mountain Natural Area, Pearson, Veterans
Memorial County Park, Ma Ka Ja Wan Scout Reservation, Laona, Wabeno,
Polar and Townsend.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4542 8842 4539 8843 4538 8842 4514 8900
      4532 8919 4561 8861
TIME...MOT...LOC 1753Z 234DEG 26KT 4527 8898

RDM
Special weather statement, Jul 6, 1:28 PM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Green Bay WI
128 PM CDT Mon Jul 6 2020

WIZ005-010>012-061915-
Vilas WI-Florence WI-Oneida WI-Forest WI-
128 PM CDT Mon Jul 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FOREST...
SOUTHEASTERN VILAS...NORTHWESTERN FLORENCE AND NORTHEASTERN ONEIDA
COUNTIES UNTIL 215 PM CDT...

At 128 PM CDT, Doppler radar was tracking a strong thunderstorm near
Eagle River, moving east at 35 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Eagle River, Tipler, Kentuck Lake Campground, Wisconsin Slough
Natural Area, Whisker Lake Wilderness, Alvin, Luna-White Deer
Campground, Franklin Lake Campground, Anvil Lake Campground and
Windsor Dam Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4602 8882 4603 8878 4602 8878 4603 8873
      4601 8872 4601 8868 4599 8867 4598 8864
      4599 8861 4602 8860 4601 8859 4602 8851
      4599 8850 4600 8846 4599 8844 4594 8841
      4579 8918 4595 8927 4607 8892
TIME...MOT...LOC 1828Z 249DEG 31KT 4590 8913

RDM
Special weather statement, Jul 6, 1:41 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Green Bay WI
141 PM CDT Mon Jul 6 2020

WIZ031-039-074-061930-
Southern Oconto County WI-Shawano WI-Brown WI-
141 PM CDT Mon Jul 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BROWN...SOUTH
CENTRAL OCONTO AND EASTERN SHAWANO COUNTIES UNTIL 230 PM CDT...

At 141 PM CDT, Doppler radar was tracking a strong thunderstorm over
Navarino Wildlife Area, or near Shawano, moving east at 30 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Shawano, Pulaski, Navarino Wildlife Area, Howard, Suamico, Little
Suamico, Chase, Pittsfield, Abrams and Belle Plaine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4459 8861 4468 8861 4468 8866 4476 8867
      4486 8801 4459 8797
TIME...MOT...LOC 1841Z 262DEG 25KT 4468 8855

RDM
Local storm report, Jul 6, 2:44 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
244 PM CDT MON JUL 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND GST     2 E MILLHOME            43.90N 87.91W
07/06/2020  E45 MPH          MANITOWOC          WI   TRAINED SPOTTER

&&

RH
Special weather statement, Jul 6, 2:52 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Green Bay WI
252 PM CDT Mon Jul 6 2020

WIZ050-062030-
Manitowoc WI-
252 PM CDT Mon Jul 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MANITOWOC COUNTY UNTIL
330 PM CDT...

At 251 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Valders to near Sheboygan. Movement was
northeast at 25 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Manitowoc, Cleveland, Valders, St. Nazianz, Two Rivers, Newton, Cato,
Mishicot, Larrabee and Spring Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4403 8797 4431 8773 4413 8752 4406 8760
      4390 8769 4389 8785
TIME...MOT...LOC 1951Z 195DEG 22KT 4403 8789 4380 8769

RDM
Local storm report, Jul 6, 3:00 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
300 PM CDT MON JUL 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     TSTM WND DMG     ST NAZIANZ              44.00N 87.91W
07/06/2020                   MANITOWOC          WI   911 CALL CENTER

            TREE DOWN ON COUNTY HWY A. BLOCKING BOTH LANES OF
            TRAFFIC.

&&

HYKIN

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 12:33 PM CDTSpecial Weather StatementGRBOutagamie42 min
Jul 6, 12:53 PM CDTSpecial Weather StatementGRBLanglade52 min
Jul 6, 1:28 PM CDTSpecial Weather StatementGRBForest47 min
Jul 6, 1:41 PM CDTSpecial Weather StatementGRBOconto49 min
Jul 6, 2:52 PM CDTSpecial Weather StatementGRBManitowoc38 min
Jul 6, 3:31 PM CDTSpecial Weather StatementGRBLincoln59 min
Jul 6, 3:47 PM CDTSpecial Weather StatementGRBBrown28 min
Jul 6, 4:11 PM CDTSpecial Weather StatementGRBOutagamie49 min
Jul 6, 4:21 PM CDTSpecial Weather StatementGRBLincoln, Marathon, Oneida, Vilas, Wood54 min
Jul 6, 4:54 PM CDTSevere Thunderstorm WarningGRBMarathon66 min
Jul 6, 4:56 PM CDTSpecial Weather StatementGRBOneida, Vilas49 min
Jul 6, 5:24 PM CDTSevere Thunderstorm WarningGRBForest, Langlade, Lincoln, Oneida28 min
Jul 6, 5:30 PM CDTSevere Thunderstorm WarningGRBLanglade, Marathon, Shawano30 min
Jul 6, 5:50 PM CDTSevere Thunderstorm WarningGRBForest40 min
Jul 6, 5:56 PM CDTSevere Thunderstorm WarningGRBOneida34 min
Jul 6, 6:06 PM CDTSpecial Weather StatementGRBWaupaca54 min
Jul 6, 6:52 PM CDTSpecial Weather StatementGRBForest53 min
Jul 6, 6:57 PM CDTSpecial Weather StatementGRBPortage, Waupaca63 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.